Oscillation of Second-Order Nonlinear Mixed Neutral Dynamic Equations with Non Positive Neutral Term on Time Scales
H. A. Agwa,
Ahmed M. M. Khodier and
Heba M. Arafa
Additional contact information
H. A. Agwa: Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Ahmed M. M. Khodier: Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Heba M. Arafa: Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Academic Journal of Applied Mathematical Sciences, 2017, vol. 3, issue 2, 8-20
In this work, we establish some new oscillation results for the second-order nonlinear mixed neutral dynamic equationÂ where. Our results not only complement and generalize some existing results in , but also can be applied to some oscillation problems that do not covered before, we also give some examples to illustrate our main results.
Keywords: Oscillation; Mixed neutral dynamic equations; Time scales; Generalized Riccati technique. (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2017:p:8-20
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().